# SDR SIMA200232904

- Difficulty date: November 21, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DFW - FLT 3887 - AFTER CLIMB-OUT, CREW RECEIVED LAVATORY SMOKE INDICATION.  FLIGHT ATTENDANT VERIFIED SMOKE SMELL IN CABIN.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED SAFELY.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  SUSPECT PREVIOUS NIGHT ENGINE COMPRESSOR WASH TO BE THE CAUSE.  GROUND ENGINE RUN AND BLEED SYSTEM OPERATIONAL CHECK WAS COMPLIED WITH AND NO SMELL WAS NOTED.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
